# SDR 2020FA0000344

- Difficulty date: July 21, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N350HH
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20760
- Aircraft time: 775 hours, 370 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC PUMP FAIL CAS MESSAGE INFLIGHT, NOTED RIGHT HYDRAULIC PRESSURE WAS READING LESS THAN 500PSI AND FLUID QUANTITY DISPLAYED 0%. AIRCRAFT DIVERTED TO KLGB. TECHNICIANS FOUND A LEAK COMING FROM A LOOSE HYDRAULIC LINE "B-NUT" AND FOUND THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP FAILED FROM RUNNING WITH NO FLUID.
